# SDR DLL14950312

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4031800902
- Condition: Malfunctioned
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, F/O INSTRUMENT WARNING FLAGS APPEARED INTERMITENTLY, ADC INSTRUMENTS FLUCTUATE.  DIVERTED TO LAX.  REPLACED AIR DATA COMPUTER.  LEAK CHECK OK, RETURNED TO SERVICE.
